Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Approximation of a class of Wiener integrals


Author: Lloyd D. Fosdick
Journal: Math. Comp. 19 (1965), 225-233
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1965-0179937-4
MathSciNet review: 0179937
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Gel'fand & A. M. Jaglom, "Integration in function spaces and its application to quantum physics," Uspehi Mat. Nauk, v. 11, 1956, no. 1 (67), pp. 77-114; English transl., J. Mathematical Phys., v. 1, 1960, pp. 48-69. MR 17, 1261; MR 22 #3455. MR 0112604 (22:3455)
  • [2] S. G. Brush, "Functional integrals and statistical physics," Rev. Mod. Phys., v. 33, 1961, pp. 79-92. MR 24 #B306. MR 0134253 (24:B306)
  • [3] R. H. Cameron, "A 'Simpson's rule' for the numerical evaluation of Wiener's integrals in function space," Duke Math. J., v. 18, 1951, pp. 111-130. MR 12, 718. MR 0040589 (12:718d)
  • [4] P. Lévy, Le Mouvement Brownien, Mémor. Sci. Math., Fasc. 126, Gauthier-Villars, Paris, 1954. MR 16, 601. MR 0066588 (16:601b)
  • [5] L. M. Graves, "Riemann integration and Taylor's theorem in general analysis," Trans. Amer. Math. Soc., v. 29, 1927, pp. 163-177.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0179937-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society